# SDR SCNA20241220400

- Difficulty date: December 4, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40244
- Aircraft time: 44,538 hours, 18,748 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON R/H WING L/E FIXED PANEL O/B OF FIXED LANDING LIGHT. DAMAGE L-11", H-9", D 1 3/4" SPEED TAPE APPLIED TO DAMAGED AREA.  HISTORICAL WORK:  MRO EMP # 3426 - REMOVED AND REPLACED R/H WING FIXED L/E SKIN O/B OF FIXED LANDING LIGHT IAW SRM 51-40-02-OG-0, DWG 116A-4008 REV D. DWG 116A4008 REV.  MRO EMP # 3426 - REMOVED AND REPLACED R/H WING FIXED L/E SKIN O/B OF FIXED LANDING LIGHT IAW SRM 51-40-02-OG-0, DWG 116A-4008 REV D. DWG 116A4008 REV -
